# SDR CALA2022072001832

- Difficulty date: July 20, 2022
- Submitted: July 20, 2022
- Operation: Air carrier
- Aircraft: N35204
- Make and model: Boeing 737
- Aircraft serial: 30576
- Aircraft time: 68,852 hours, 24,847 cycles
- System (JASC): 5700 · Wing Structure
- Part: Fitting
- Part number: NA
- Condition: Cracked
- Location: Rbl 54.60
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

B737-57-4-1262 SHEAR FITTING AT STATION 540 AND RBL 54.60 IS CRA CKED REMOVED AND REPLACED CRACKED SHEAR FITTING AT STA 540 AND SSFR REPORT, FORM 46-0024,ENTERD BY UAL INSPECTION U301243, RBL 54.60 IAW B737-800. SRM 51-40-02 AND DWG NO. 111A2000. 7-15-2022 REV ORIGINAL. DATA WAS TRANSCRIBED FROM NSA EMX NR 00122 AND WORK ACCOMPLISHED BY V895805 AND INSPECTED BY V932009.
